# SDR SIMA20130508005

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,150 hours, 18,035 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 C CHECK FOUND LEFT VERTICAL STABILIZER FORWARD AND AFT DRAG ANGLES AT FS1181.00 ARE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FORWARD AND AFT DRAG ANGLES IAW EO CR-53MR-164 AND CR-53MR-053.  THE AIRCRAFT WAS RETURNED TO SERVICE.
